No image available
No image available
Your request is being processed.

more info

Click on more info to Add to basket and more

Paracetamol + DiphenhydramineNight time pain reliefAiding a good night's sleepHeadache, Period painToothache, MigraineNeuralgia, BackacheRheumatic and muscle pains

Panadol Night Pain Tablets 20 Tablets

£1.74 (Was £4.35 )
Size: 20 Tablets
Unit price: 8.7p per Tablets

Store Details

STORE NAME AND ADDRESS HOURS AVAILABILITY

 

AvailabilityOut of Stock Out of Stock

CC Click & Collect
ND Next Day
HD Standard Delivery

This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. This item is a medicine and can only be sold by a registered pharmacy under the supervision of the pharmacist. To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions.
Description How to Use Ingredients Delivery & Returns

Paracetamol + Diphenhydramine

Night time pain relief
Aiding a good night's sleep

Headache, Period pain
Toothache, Migraine
Neuralgia, Backache
Rheumatic and muscle pains

Panadol NightPain with paracetamol and diphenhydramine provides effective relief from night time pain to help you feel better and sleep better.

For professional advice on medicines consult your pharmacist.

PANADOL and the Roundel device are registered trade marks of the GlaxoSmithKline group of companies.

SKU: 2342590

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

HOW TO TAKE:
For oral use at bedtime only.
Adults and children 12 years and over:
Take two tablets about 20 minutes before bedtime.
Do not give to children under 12 years unless your doctor tells you to.
Do not take Panadol NightPain for more than 7 consecutive nights without consulting your doctor.

DO NOT EXCEED THE STATED DOSE

Immediate medical advice should be sought in the event of an overdose, even if you feel well,

DO NOT TAKE:
Within 4 hours of other paracetamol-containing medicines.
If you are pregnant, breast feeding, under the care of your doctor or receiving prescribed medicines unless your doctor advises you to.

Contains paracetamol.
Do not take with any other paracetamol-containing products.

CONSULT YOUR DOCTOR:
If your headaches become persistent, see your doctor.
If symptoms persist consult your doctor.

WARNING. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.

Storage
Keep out of the reach and sight of children.
Store below 25°C in a dry place.

Each Panadol NightPain tablet contains the active ingredients: Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg.
Also contains Potassium Sorbate (E202), Croscarmellose Sodium, Hydroxypropyl Methylcellulose and colours Patent Blue V (E131), Titanium Dioxide (E171) and Quinoline Yellow (E104).

Standard Delivery
Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) -
3-5 days. Standard Delivery for Betterlife products is 7-10 days.
Next Day Delivery
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders
placed by 2pm or following day if after 2pm
Click & Collect
Click & Collect
Free - Next day delivery on orders made before 2pm
Monday – Thursday. Orders placed Fri-Sun will be
delivered on Tuesday. (Click & Collect is available
in South East England, South West England and Wales)Find out more
Returns
Returns
If you're not completely satisfied with your order, you can
return it within 14 days. (Exclusions apply)Find out more

You may also like:

Glow by JLo EDT 30ml

£14.95 (Was £23.00 )

Kate Moss EDT - 50ml

£9.99 (Was £24.99 )

Accent Cordless Electric Shaver

£9.99 (Was £19.99 )